# SDR SWAA2022100656615

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 48,766 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 22-153-02985-TLD FWD ENTRY DOOR LOWER THRESHOLD FWD INNER REVEAL CRACKED AT AFT FASTENER; REQUIRES REPLACEMENT. / [01] REMOVED AND REPLACED FWD ENTRY LOWER THRESHOLD FWD INNER SCUFF PLATE CORNER PER AMM 53-11-01.
